# SDR QMLA2016033016030

- Difficulty date: March 30, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N399AM
- Make and model: Pilats PC1245
- Aircraft serial: 249
- Aircraft time: 10,199 hours, 11,493 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORT THAT LG WOULD NOT RETRACT & HAD HYD WARNING LIGHT ON CAWS.  PILOT EXTENDED GEAR USING EMER PROCEDURES & RETURNED TO BASE.  PERFORMED EXTENSION & RETRACTION IAW AMM CH 32-30-00 & ALL FUNCTIONS WERE SATISFACTORY.  COULD NOT DUPLICATE ERROR.
